Welfare, inequality and the transformation of incomes the case of weighted income distributions
Udo Ebert and
Patrick Moyes ()
Journal of Economics, 2002, vol. 9, issue 1, 9-50
Keywords: Weighted Income Distributions; Inequality and Welfare Comparisons; Income Transformation; D31; D63; H24 (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF03052499 (text/html)
Access to full text is restricted to subscribers.
Related works:
Journal Article: Welfare, inequality and the transformation of incomes the case of weighted income distributions (2002) 
Working Paper: Welfare, inequality and the transformation of incomes. The case of weighted income distributions (2002)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:9:y:2002:i:1:p:9-50
DOI: 10.1007/BF03052499
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().